Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 116-119
DOI: 10.12691/tjant-6-4-2
Open AccessArticle

Simplification of Coefficients in Two Families of Nonlinear Ordinary Differential Equations

Feng Qi1, 2, and Bai-Ni Guo3

1Institute of Mathematics, Henan Polytechnic University, Jiaozuo, Henan, 454010, China

2College of Mathematics, Inner Mongolia University for Nationalities, Tongliao, Inner Mongolia, 028043, China;Department of Mathematics, College of Science, Tianjin Polytechnic University, Tianjin, 300387, China

3School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo, Henan, 454010, China

Pub. Date: September 17, 2018

Cite this paper:
Feng Qi and Bai-Ni Guo. Simplification of Coefficients in Two Families of Nonlinear Ordinary Differential Equations. Turkish Journal of Analysis and Number Theory. 2018; 6(4):116-119. doi: 10.12691/tjant-6-4-2

Abstract

In the paper, in terms of the Stirling numbers of the first and second kinds, by three approaches, the author derives simple, meaningful, and significant forms for coefficients in two families of nonlinear ordinary differential equations.

Keywords:
coefficient nonlinear ordinary differential equation Stirling number derivative polynomial

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  C. A. Charalambides, Enumerative Combinatorics, CRC Press Series on Discrete Mathematics and its Applications. Chapman & Hall/CRC, Boca Raton, FL, 2002.
 
[2]  L. Comtet, Advanced Combinatorics: The Art of Finite and Infinite Expansions, Revised and Enlarged Edition, D. Reidel Publishing Co., 1974.
 
[3]  B.-N. Guo and F. Qi, Explicit formulae for computing Euler polynomials in terms of Stirling numbers of the second kind, J. Comput. Appl. Math. 272 (2014), 251-257.
 
[4]  B.-N. Guo and F. Qi, Some identities and an explicit formula for Bernoulli and Stirling numbers, J. Comput. Appl. Math. 255 (2014), 568-579.
 
[5]  M. E. Hoffman, Derivative polynomials for tangent and secant, Amer. Math. Monthly 102 (1995), no. 1, 23-30.
 
[6]  G.-W. Jang and T. Kim, Some identities of ordered Bell numbers arising from differential equation, Adv. Stud. Comtemp. Math. 27 (2017), no. 3, 385-397.
 
[7]  F. Qi, A simple form for coefficients in a family of nonlinear ordinary differential equations, Adv. Appl. Math. Sci. 17 (2018), no. 8, 555-561.
 
[8]  F. Qi, A simple form for coefficients in a family of ordinary differential equations related to the generating function of the Legendre polynomials, Adv. Appl. Math. Sci. 17 (2018), in press; ResearchGate Preprint (2017).
 
[9]  F. Qi, Derivatives of tangent function and tangent numbers, Appl. Math. Comput. 268 (2015), 844-858.
 
[10]  F. Qi, Explicit formulas for the convolved Fibonacci numbers, ResearchGate Working Paper (2016).
 
[11]  F. Qi, Notes on several families of differential equations related to the generating function for the Bernoulli numbers of the second kind, Turkish J. Anal. Number Theory 6 (2018), no. 2, 40-42.
 
[12]  F. Qi, Simple forms for coefficients in two families of ordinary differential equations, Glob. J. Math. Anal. 6 (2018), no. 1, 7-9.
 
[13]  F. Qi, Simplification of coefficients in two families of nonlinear ordinary differential equations, ResearchGate Preprint (2017).
 
[14]  F. Qi, Simplifying coefficients in a family of nonlinear ordinary differential equations, Acta Comment. Univ. Tartu. Math. (2018), in press; ResearchGate Preprint (2017).
 
[15]  F. Qi, Simplifying coefficients in a family of ordinary differential equations related to the generating function of the Laguerre polynomials, ResearchGate Preprint (2017).
 
[16]  F. Qi, Simplifying coefficients in a family of ordinary differential equations related to the generating function of the Mittag-Leffler polynomials, ResearchGate Preprint (2017).
 
[17]  F. Qi, Simplifying coefficients in differential equations related to generating functions of reverse Bessel and par- tially degenerate Bell polynomials, Bol. Soc. Paran. Mat. (2019), in press; ResearchGate Preprint (2017).
 
[18]  F. Qi and B.-N. Guo, A diagonal recurrence relation for the Stirling numbers of the first kind, Appl. Anal. Discrete Math. 12 (2018), no. 1, 153-165.
 
[19]  F. Qi and B.-N. Guo, Explicit formulas and recurrence relations for higher order Eulerian polynomials, Indag. Math. 28 (2017), no. 4, 884-891.
 
[20]  F. Qi and B.-N. Guo, Explicit formulas for derangement numbers and their generating function, J. Nonlinear Funct. Anal. 2016, Article ID 45, 10 pages.
 
[21]  F. Qi and B.-N. Guo, Some properties of the Hermite polynomials and their squares and generating functions, Preprints 2016, 2016110145, 14 pages.
 
[22]  F. Qi and B.-N. Guo, Viewing some ordinary differential equations from the angle of derivative polynomials, Iran. J. Math. Sci. Inform. 14 (2019), no. 2, in press; Preprints 2016, 2016100043, 12 pages.
 
[23]  F. Qi, D. Lim, and B.-N. Guo, Explicit formulas and identities for the Bell polynomials and a sequence of polynomials applied to differential equations, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM (2018), in press.
 
[24]  F. Qi, D. Lim, and B.-N. Guo, Some identities related to Eulerian polynomials and involving the Stirling numbers, Appl. Anal. Discrete Math. 12 (2018), no. 2, in press.
 
[25]  F. Qi, D.-W. Niu, and B.-N. Guo, Simplification of coefficients in differential equations associated with higher order Frobenius-Euler numbers, Preprints 2017, 2017080017, 7 pages.
 
[26]  F. Qi, D.-W. Niu, and B.-N. Guo, Simplifying coefficients in differential equations associated with higher or- der Bernoulli numbers of the second kind, Preprints 2017, 2017080026, 6 pages.
 
[27]  F. Qi, D.-W. Niu, and B.-N. Guo, Some identities for a sequence of unnamed polynomials connected with the Bell polynomials, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 112 (2018), in press.
 
[28]  F. Qi, X.-L. Qin, and Y.-H. Yao, The generating funtion of the Catalan numbers and lower triangular integer matrices, Preprints 2017, 2017110120, 12 pages.
 
[29]  F. Qi, J.-L. Wang, and B.-N. Guo, Notes on a family of inhomogeneous linear ordinary differential equations, Adv. Appl. Math. Sci. 17 (2018), no. 4, 361-368.
 
[30]  F. Qi, J.-L. Wang, and B.-N. Guo, Simplifying and finding nonlinear ordinary differential equations, ResearchGate Working Paper (2017).
 
[31]  F. Qi, J.-L. Wang, and B.-N. Guo, Simplifying differential equations concerning degenerate Bernoulli and Euler numbers, Trans. A. Razmadze Math. Inst. 172 (2018), no. 1, 90-94.
 
[32]  F. Qi and J.-L. Zhao, Some properties of the Bernoulli numbers of the second kind and their generating function, Bull. Korean Math. Soc. 55 (2018).
 
[33]  F. Qi, Q. Zou, and B.-N. Guo, Some identities and a matrix inverse related to the Chebyshev polynomials of the second kind and the Catalan numbers, Preprints 2017, 2017030209, 25 pages.
 
[34]  J. Quaintance and H. W. Gould, Combinatorial Identities for Stirling Numbers, the unpublished notes of H. W. Gould, with a foreword by George E. Andrews, World Scientific Publishing Co. Pte. Ltd., Singapore, 2016.
 
[35]  C.-F. Wei and B.-N. Guo, Complete monotonicity of functions connected with the exponential function and derivatives, Abstr. Appl. Anal. 2014 (2014), Article ID 851213, 5 pages.
 
[36]  A.-M. Xu and G.-D. Cen, Closed formulas for computing higher-order derivatives of functions involving exponential functions, Appl. Math. Comput. 270 (2015), 136-141.
 
[37]  A.-M. Xu and Z.-D. Cen, Some identities involving exponential functions and Stirling numbers and applications, J. Comput. Appl. Math. 260 (2014), 201-207.
 
[38]  J.-L. Zhao, J.-L. Wang, and F. Qi, Derivative polynomials of a function related to the Apostol-Euler and Frobenius-Euler numbers, J. Nonlinear Sci. Appl. 10 (2017), no. 4, 1345-1349.